# SDR FDEA201308011736

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 63,017 hours, 23,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Broken
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW LOCK HANDLE EASILY DISPLACED FROM LOCK/STOWED POSITION WITHOUT DEPRESSING UNLOCK BUTTON.  TROUBLESHOT F/O SLIDING WINDOW AND FOUND THE BUTTON ON THE LATCH HANDLE IS INTERNALLY BROKEN IAW MM 56-11-02-5.  REPLACED F/O SLIDING WINDSHIELD LOCKING HANDLE IAW CMM 56-11-51 PG 704. OP CHECKED NORMAL IAW MM 56-11-02-5
